I HAVE SEEN MY DENTIST AND BEEN PRESCRIBED ANTIBIOTICS AND PAIN KILLERS FOR A WEEK WITH A ROOT CANAL DUE NEXT WEEK, NOW MY QUESTION, WHY DOES IT SEEM MY SWELLING HAS GOTTEN WORSE AND NOW I HAVE A BLACK EYE AS WELL I THOUGHT THE SWELLING WAS GOING TO GO DOWN DUE TO THE ANTI-INFLAMMATORY AND THE ANTIBIOTICS

Leave Comment

Comments

  • Dr.Ritz

    Dr.Ritz 30 - October - 2009, at 20:08 PM

  • Though you are taking anibiotics and pain killers but they are effective after 3rd day and will have effect on swelling. Keep taking your meds and eventually the swelling and pain will go. Take care not to keep your hand or sleep on the side of swelling as it will increase the swelling. You can do warm saline rinses 3-4 times a day which will give added benefit. For more info on Root Canal Treatment you can visit the given link on our website. http://www.identalhub.com/articlecategory-root-canal-therapy-17.aspx

Free Dental Consultation